Doctors Lounge - Infections AnswersBack to Infections Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/12/2017.
Forum Name: Sexually Transmitted Diseases
Question: itchy penis
|camaro93 - Sun Dec 16, 2007 7:33 am||
the left side of my penis was really itchy for about a week and a half but isnt anymore my head of my penis had a couple of little dots on it like pimples they didnt hurt or itch and my girlfriend has nothing wrong with her. i used nair and had nothing wrong at the time i used it, i was wondering if i could have had a bad reaction to the nair. the symptoms didnt start till about two weeks after i used nair.
|Debbie Miller, RN - Sun Dec 16, 2007 11:59 pm||
Itching in the genital area is often a sign of a fungal infection and it can be treated with antifungal cream that can be obtained without a prescription.
I doubt you would have had such a delayed reaction to the nair but if this suggested treatment doesn't help and the itching continues, it should be evaluated with your family practice doctor or general practitioner.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.